# SDR 2016F00096

- Difficulty date: March 8, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Aircraft: N400HC
- Make and model: Cessna 340A
- Aircraft serial: 340A0705
- Engine: Cont TSIO520*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: AN17520
- Condition: Failed
- Location: Mlg Strut
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG SCISSORS ASSY.   THE AN310-5 NUT GALLED OFF THE END OA AN AN175-20 BOLT.  RESULTING IN THE FAILURE OF THE LT MLG SCISSORS ASSEMBLY.
